An extension of the Weil-Carlitz-Uchiyama bound

Moreno, O. ; Zinoviev, V. A. ; Kumar, P. V. (1995) An extension of the Weil-Carlitz-Uchiyama bound Finite Fields and Their Applications, 1 (3). pp. 360-371. ISSN 1071-5797

Full text not available from this repository.

Official URL:

Related URL:


In this paper, we provide a new bound for exponential sums in one variable. This new bound gives non-trivial estimates for sets of polynomials where the classical bound of Weil-Carlitz-Uchiyama does not. Furthermore, infinite classes of examples are provided where our bound is tight.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:110315
Deposited On:31 Jan 2018 10:43
Last Modified:31 Jan 2018 10:43

Repository Staff Only: item control page